# SDR AALA201812109027

- Difficulty date: December 9, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 59,955 hours, 26,106 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE240004
- Part serial: 2459
- Condition: No Test
- Location: Pax Door
- Part time: 59,955 hours, 26,106 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR DAMPING FUNCTION DID NOT PASS AN OPERATIONAL TEST AT THE FORWARD GALLEY AREA.  MAINTENANCE REPLACED THE DOOR DAMPER IAW AMM 52-13-14-000-001-B, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
